Renormalization of stochastically quantized field theories

Chaturvedi, S. ; Kapoor, A. K. ; Srinivasan, V. (1988) Renormalization of stochastically quantized field theories International Journal of Modern Physics A, 3 (1). pp. 163-185. ISSN 0217-751X

Full text not available from this repository.

Official URL:

Related URL:


We discuss the renormalizability of stochastically quantized φ4 theory in four dimensions using the operator formalism of the Langevin equation developed by Namiki and Yamanaka. The operator formalism casts the Parisi Wu stochastic quantization scheme into a five-dimensional field theory. The usefulness of this approach over the one based directly on the Langevin equation is brought out for discussion of renormalization. We propose a new regularization scheme for the stochastic diagrams and use it to compute the renormalization constants and counter terms for the φ4 theory to second order in the coupling constant.

Item Type:Article
Source:Copyright of this article belongs to World Scientific Publishing Co Pte Ltd.
ID Code:6994
Deposited On:26 Oct 2010 04:42
Last Modified:28 May 2011 06:32

Repository Staff Only: item control page